MathSciNet Relay Station
MathSciNet bibliographic data
MR1939904 60J60 (62M05)
Durham, Garland B.; Gallant, A. Ronald Numerical techniques for maximum likelihood estimation of continuous-time diffusion processes. With comments and a reply by the authors. J. Bus. Econom. Statist. 20 (2002), no. 3, 297–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement